# SDR FDEA201505211606

- Difficulty date: May 21, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31211
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN DENTED AT BS 743, 3" BELOW STRINGER 3L.  ACCOMPLISHED EA F-5330-T0315854 PT 1.  CROWN SKIN HAS A DENT WITH CREASE, FORM 8110-3 DATED 04 16 15 ATTACHED.  THIS IS A CAT B REPAIR, MAJOR REPAIR.
